Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Embedding spheres and balls in codimension $\leqq 2$


Author: Mitsuyoshi Kato
Journal: Bull. Amer. Math. Soc. 75 (1969), 1260-1265
DOI: https://doi.org/10.1090/S0002-9904-1969-12385-2
MathSciNet review: 0254853
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. H. Fox and J. W. Milnor, Singularities of 2-spheres in 4-space and cobordism of knots, Osaka J. Math. 3 (1966), 257-267. MR 211392
  • 2. M. C. Irwin, Embeddings of polyhedral manifold, Ann. of Math. (2) 82 (1965), 1-14. MR 182978
  • 3. M. Kato, Combinatorial prebundles. Part II, Osaka J. Math. 4 (1967), 305-311. MR 234471
  • 4. M. Kato, Higher dimensional PL knots and knot manifolds, J. Math. Soc. Japan (to appear). MR 248847
  • 5. Masahide Kato, Examples of simply connected compact complex 3-folds, Tokyo J. Math. 5 (1982), no. 2, 341–364. MR 688130, https://doi.org/10.3836/tjm/1270214898
  • 6. M. Kervaire, Les noeuds de dimensions superieurs, Bull. Soc. Math. France 93 (1965), 225-271. MR 189052
  • 7. M. Kervaire and J. W. Milnor, On 2-spheres in 4-manifolds, Proc. Nat. Acad. Sci. U. S. A. 47 (1961), 1651-1657. MR 133134
  • 8. R. K. Lashof and M. Rothenberg, Microbundles and smoothings, Topology 3 (1965), 357-388. MR 176480
  • 9. J. Levine, Knot cobordism groups in codimension two, Comment. Math. Helv. (to appear). MR 246314
  • 10. H. Noguchi, Obstructions to locally flat embeddings of combinatorial manifolds, Topology 5 (1966), 203-213. MR 192499
  • 11. C. P. Rourke and J. Sanderson, Block bundles. I, Ann. of Math. (2) 87 (1968), 1-28. MR 226645
  • 12. C. T. C. Wall, Locally flat submanifolds with codimension two, Proc. Cambridge Philos. Soc. 63 (1967), 5-8. MR 227993
  • 13. E. C. Zeeman, Seminars on combinatorial topology (mimeographed notes) Inst. Hautes Études Sci., Paris, 1963-1966.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12385-2

American Mathematical Society